RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 7, Pages 1275–1282 (Mi de7554)  

This article is cited in 1 scientific paper (total in 2 paper)

People of Soviet science

Andreǐ Vasil'evich Bitsadze (on the occasion of his 75th birthday)

A. A. Dorodnitsyn, S. V. Emel'yanov, V. A. Il'in, E. I. Moiseev, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov


Full text: PDF file (1360 kB)

Bibliographic databases:

Citation: A. A. Dorodnitsyn, S. V. Emel'yanov, V. A. Il'in, E. I. Moiseev, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov, “Andreǐ Vasil'evich Bitsadze (on the occasion of his 75th birthday)”, Differ. Uravn., 27:7 (1991), 1275–1282

Citation in format AMSBIB
\Bibitem{DorEmeIli91}
\by A.~A.~Dorodnitsyn, S.~V.~Emel'yanov, V.~A.~Il'in, E.~I.~Moiseev, S.~M.~Nikol'skii, A.~A.~Samarskii, A.~N.~Tikhonov
\paper Andre{\v\i} Vasil'evich Bitsadze (on the occasion of his 75th birthday)
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 7
\pages 1275--1282
\mathnet{http://mi.mathnet.ru/de7554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1127515}


Linking options:
  • http://mi.mathnet.ru/eng/de7554
  • http://mi.mathnet.ru/eng/de/v27/i7/p1275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Number of views:
    This page:110
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020